How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Hasan Your Own Question
Dr. Hasan
Dr. Hasan, Doctor
Category: Medical
Satisfied Customers: 8495
Experience:  MBBS, FCPS, with experience in all fields of medicine and surgery
28983357
Type Your Medical Question Here...
Dr. Hasan is online now
A new question is answered every 9 seconds

can a sinus infection cause blurry vision? One side of my face

This answer was rated:

can a sinus infection cause blurry vision? One side of my face feels very funny my eye is watery and my cheek feels funny. i dont have fever though

Thanks for your question.

 

Yes sinus infection can cause blurry vision because the wall between orbit and nose is common. But this is serious condition because this puts vision at risk.

 

If you are feeling so, you should visit ER because this can be serious.

 

There can be other causes for blurry vision , sometime due to allergies but definitely we cannot take a risk here.

 

I hope this helps you.

 

 

Regards

 

Dr Hasan

Dr. Hasan and 5 other Medical Specialists are ready to help you
Customer: replied 5 years ago.
hello....i went to my doctor after you said i should go to the ER my doctor did say i was completely conjested in the lungs and that the right side of my nose nose was completly enabered (not sure if thats excatly the word he said or how to spell the word but thats what he said...what ever it was it was bad...he gave me an shot of antibotics and put me on 10 days of azithromycin....so i think im ok...went to the eye doc today also she gave me a complete checkup and said the blurry vision most likely from my allergies and she gave me steriod eye drops...she didnt see any sign of stroke or anything like that...is there any thing else i need to do doc?

Thanks for your input.

 

No you acted right and treatment given to you by your doctors is very good for this problem.

 

I would suggest that you should use OTC xylometazoline nasal spray 2 puffs thrice daily, Tab Sudafed twice daily. Use both if no high blood pressure issues. Use both for two weeks. More take antiallergic Tab Claritin once daily.

 

These will assist a lot with antibiotics.

 

I hope this helps you.

 

 

Regards

 

Dr Hasan

Dr. Hasan and 5 other Medical Specialists are ready to help you